RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 83–92 (Mi mz3507)  

This article is cited in 3 scientific papers (total in 3 papers)

Weakly extremal properties of Banach spaces

V. P. Fonf


Full text: PDF file (1040 kB)

English version:
Mathematical Notes, 1989, 45:6, 488–494

Bibliographic databases:

UDC: 517
Received: 09.06.1987

Citation: V. P. Fonf, “Weakly extremal properties of Banach spaces”, Mat. Zametki, 45:6 (1989), 83–92; Math. Notes, 45:6 (1989), 488–494

Citation in format AMSBIB
\Bibitem{Fon89}
\by V.~P.~Fonf
\paper Weakly extremal properties of Banach spaces
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 83--92
\mathnet{http://mi.mathnet.ru/mz3507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019040}
\zmath{https://zbmath.org/?q=an:0699.46010}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 488--494
\crossref{https://doi.org/10.1007/BF01158239}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700023}


Linking options:
  • http://mi.mathnet.ru/eng/mz3507
  • http://mi.mathnet.ru/eng/mz/v45/i6/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Fonf, “Sets of the first super category in Banach spaces”, Funct. Anal. Appl., 25:4 (1991), 285–286  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Rybakov, “On convergence on the boundary of the unit ball in dual space”, Math. Notes, 59:5 (1996), 543–546  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020